Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22799, 7 pages

DOI:10.4236/apm.2012.25045

 

Differential Sandwich Theorems for Analytic Functions Defined by an Extended Multiplier Transformation

 

Amnah Shammaky

 

Department of Mathematics, Faculty of Science, Jazan University, Jazan, Saudi Arabia

 

Copyright © 2012 Amnah Shammaky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Shammaky, "Differential Sandwich Theorems for Analytic Functions Defined by an Extended Multiplier Transformation," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 323-329. doi: 10.4236/apm.2012.25045.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.